×

zbMATH — the first resource for mathematics

Noncommutative duplicate and Jordan algebras. II. (English) Zbl 1266.17019
Summary: Let \(K\) be a commutative field of characteristic zero. Let \(A\) be a finite dimensional algebra over \(K\), not necessarily commutative and \(D(A)\) the noncommutative duplicate of \(A\). Here we give necessary and sufficient conditions for \(D(A)\) to be a Jordan algebra.
For part I, see [the first author, Adv. Theor. Appl. Math. 5, No. 2, 223–235 (2010)].
MSC:
17C99 Jordan algebras (algebras, triples and pairs)
PDF BibTeX XML Cite